Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Abdominal distention, urine with white strings, severe pain. Taking UTI medicines. Suggestions?

Was told I had UTI , taking Cipro, my descending and ascending colon is distended, my stools are small little bits, the doctor that prescribe told me I might have kidney stones , but need ct scan to confirm. The abdominal distention worries me a whole lot, feel like I am about 4-5 months pregnant. (but now for sure). Suddenly have urine output with white stringy materials coming out. Crohns, IBD , Colitis, I just order some potassium citrate for kidney stone via internet. don t have pcp. pain level from 8-9 severe., taking nsaid/ ibuprophen/aspirin.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
i would suggest you to visit a urologist.
you need to get your urine tested for microscopy and culture/sensitivity.A ultrasonography of abdomen and pelvis needed to check on upper urinary tract as well.
your constipation might be due to pyelonephritis leading on to some amount of ileus.
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor